Skip to main content
Article
Correction to the article Quiver grassmannians, quiver varieties and the preprojective algebra
Pacific Journal of Mathematics (2015)
  • Alistair Savage, University of Ottawa
  • Peter Tingley, Loyola University Chicago
Publication Date
May 15, 2015
DOI
10.2140/pjm.2015.275.509
Citation Information
Alistair Savage and Peter Tingley. "Correction to the article Quiver grassmannians, quiver varieties and the preprojective algebra" Pacific Journal of Mathematics Vol. 275 Iss. 2 (2015) p. 509 - 510
Available at: http://works.bepress.com/peter-tingley/11/